This syrup contains PARACETAMOL 125MG, which treats fever and mild pain in children and adults. This medication is also beneficial in relieving migraine, toothaches, spinal pain, and fever associated with pain and the common cold. PARACETAMOL.125MG works by reducing the strength of pain signals in the mind and also inhibits the arrival of prostate glands, synthetics that cause pain. This medication is safe to consume if you take this medication as advised by your doctor.
Fever - A fever is a brief rise in body temperature that is typically brought on by disease or infection. Except in cases when your internal temperature is abnormally high or, conversely, if it lasts for an extended period, there is nothing to emphasize regarding fever. One medication that is frequently used to treat fever is paracetamol 125 MG syrup.
Mild to Moderate Pain—Paracetamol 125 MG Syrup can treat mild to moderate pain from migraines, toothaches, back pain, muscular aches, joint pain, and fever with or without fever.
Fever and Vaccination - Fever, discomfort, swelling at the infusion site, and body pain that may arise following antibody administration can all be treated with Paracetamol 125 MG Syrup.
Like other medications, PARACETAMOL 125MG also contains some unwanted harmful effects that do not require any medical attention and resolve over time. But if you experience these effects persistently then inform your doctor.
Below we mention some medical benefits of PARACETAMOL 125MG
Take this medication as advised by your healthcare specialist and take the dose and duration as prescribed by your doctor.
Syrup - Always shake the bottle before use.
Tablets - Do not chew or crush this medication, and swallow it as a whole with a glass of water.
Alcohol - Avoid the intake of alcohol after taking this medication.
Pregnant - If you are pregnant or planning to conceive then inform your doctor before taking this medication.
Kidney problem - If you are suffering from any kind of kidney problem then inform your doctor before taking this medication. Your doctor will decide the dosage and duration of this medication.
Liver Problem - If you have a liver problem then consult with your doctor or tell them before taking this medication.
Call Us: 8062750200
Get PCD & Third Party Manufacturing